# SDR USAA2008120892190

- Difficulty date: November 28, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 34,019 hours, 13,486 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D534711242001201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON SHEAR PLATE AT FR 69 AND FR 70, -Y1732, S23R - S24R.  REPLACED SHEAR PLATE AT FR 69 AND FR 70, -Y1732, S23R - S24R IAW A319 SRM 51-72-11.
